# SDR CALA2024083002335

- Difficulty date: August 28, 2024
- Submitted: August 30, 2024
- Operation: Air carrier
- Aircraft: N57869
- Make and model: Boeing 757-33N
- Aircraft serial: 32593
- Aircraft time: 61,618 hours, 18,605 cycles
- System (JASC): 5310 · Fuselage Main, Structure
- Part: Angle
- Part number: T241770848
- Condition: Cracked
- Location: Zone 100
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

B757-06-3-0237 - LH WHEEL WELL AREA PANEL 197BL INTERNAL AFT FRAME INB BRACKET AND OUTB BRACKET (2EA) WITH CRACK.
